Advertisement

Annali di Matematica Pura ed Applicata

, Volume 80, Issue 1, pp 123–134 | Cite as

On boundary value problems for an ordinary linear differential system

  • D. Wexler
Article

Summary

It is shown that some general boundary value problems for an ordinary linear differential system are normally solvable.

Keywords

Differential System General Boundary Linear Differential System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. [1]
    N. Bourbaki,Espaces vectoriels topologiques, Hermann, 1955, Paris.Google Scholar
  2. [2]
    R. H. Cole,General boundary value problems for an ordinary linear differential system, « Trans. Amer. Math. Soc. », III (1964), p. 521–550.CrossRefMathSciNetGoogle Scholar
  3. [3]
    R. Conti,Recent trends in the theory of boundary value problems for ordinary differential equations, « Boll. U.M.I. », (3) vol. XXII (1967), p. 135–178.MathSciNetGoogle Scholar
  4. [4]
    N. Dunford, T. Schwartz,Linear operators, part. I, « Interscience Publishers », 1958, New York, London.Google Scholar
  5. [5]
    A. Halanay, A. Moro,A boundary value problem and its adjoint, (these Annali).Google Scholar
  6. [6]
    R. Penrose,A generalized inverse for matrices, « Proc. Cambridge Philos. Soc. », 51 (1955), p. 406–413.zbMATHMathSciNetCrossRefGoogle Scholar

Copyright information

© Nicola Zanichelli Editore 1968

Authors and Affiliations

  • D. Wexler
    • 1
  1. 1.Bucharest

Personalised recommendations